Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 1, NWS Fort Worth, TX

February 10, 2009Montague County, Texas

NWS Fort Worth, TX issued this tornado warning at Feb 10, 2009, 6:19 PM CST for Montague County, Texas. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2009, 6:19 PM CST (00:19 UTC)
Expired
Feb 10, 2009, 6:45 PM CST
In force
26 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Montague County, TX

The radar

The Altus AFB radar (KFDR), 124 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 6:24 PM CSTFUNNEL CLOUD10 W Nocona, TXRELAYED BY AMATEUR RADIO OPERATORS
Feb 10, 6:25 PM CSTTORNADO5 E Ringgold, TXTORNADO CAPTURED ON VIDEO BY STORM CHASER BETWEEN 625 PM AND 630 PM. ONE STRUCTURE DESTROYED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 12:49 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.3 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2009-02-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1515 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2009-02-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1515 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
2.9
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 110019
TORFWD
TXC337-110045-
/O.NEW.KFWD.TO.W.0001.090211T0019Z-090211T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
619 PM CST TUE FEB 10 2009

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 645 PM CST

* AT 619 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 10 MILES WEST OF NOCONA..MOVING NORTHEAST AT 45
  MPH.

* THE TORNADO WILL BE NEAR...
  NOCONA BY 625 PM CST...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF
NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER
YOUR HEAD.

LAT...LON 3398 9760 3391 9757 3391 9753 3364 9785
      3375 9799 3379 9798 3388 9790 3386 9788
      3389 9780 3399 9769
TIME...MOT...LOC 0019Z 221DEG 37KT 3377 9785

$$

25
2 follow-up statements
000 
WWUS54 KFWD 110028
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
628 PM CST TUE FEB 10 2009

TXC337-110045-
/O.CON.KFWD.TO.W.0001.000000T0000Z-090211T0045Z/
MONTAGUE TX-
628 PM CST TUE FEB 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR NORTH
CENTRAL MONTAGUE COUNTY...

AT 628 PM CST...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED 7 MILES WEST OF
NOCONA...MOVING NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  RURAL NORTHERN MONTAGUE COUNTY AT 640 PM CST

IN ADDITION TO TORNADOES, LARGE HAIL UP TO BASEBALL SIZE AND 
DAMAGING WINDS ARE LIKELY WITH THIS STORM.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3398 9760 3391 9757 3391 9754 3385 9760
      3375 9777 3375 9791 3382 9795 3388 9790
      3386 9788 3389 9780 3399 9769
TIME...MOT...LOC 0028Z 221DEG 37KT 3385 9780

$$

82/JLD
000 
WWUS54 KFWD 110045
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
645 PM CST TUE FEB 10 2009

TXC337-110054-
/O.EXP.KFWD.TO.W.0001.000000T0000Z-090211T0045Z/
MONTAGUE TX-
644 PM CST TUE FEB 10 2009

...THE TORNADO WARNING FOR NORTH CENTRAL MONTAGUE COUNTY EXPIRES AT
645 PM CST...

AT 644 PM CST THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO 
WARNING WAS LOCATED ALONG THE RED RIVER AND WAS EXITING THE WARNED 
AREA. THE WARNING EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3398 9760 3391 9757 3391 9754 3385 9760
      3375 9777 3375 9791 3382 9795 3388 9790
      3386 9788 3389 9780 3399 9769
TIME...MOT...LOC 0044Z 221DEG 37KT 3397 9767

$$

82/JLD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Feb 10, 5:31 PM CST, 48 minutes earlier.

Area forecast discussion, Feb 10, 5:31 PM CST, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
531 PM CST TUE FEB 10 2009

.AVIATION...
/00Z UPDATE/

SCATTERED SHOWERS CONTINUING ACROSS THE EASTERN HALF OF NORTH
TEXAS WITH ADDITIONAL THUNDERSTORMS EXPECTED TO DEVELOP THROUGH
THE EVENING AS FORCING FROM UPPER TROF TO THE WEST OVERSPREADS THE
AREA. LINE OF THUNDERSTORMS ALONG AND JUST EAST OF THE DRYLINE
WILL MARCH ACROSS THE METROPLEX AIRPORTS LATER THIS EVENING. WILL
START OUT WITH A VCTS IN THE METROPLEX TO ACCOUNT FOR SCATTERED
ACTIVITY WITH MVFR CIGS...ALTHOUGH THERE IS SOME SCATTERING OF THE
LOWER CIGS TO THE WEST. TIMING OF THE CONVECTION IS BETWEEN 2-5Z
RIGHT NOW AND WILL MAKE SOME TWEAKS AS NECESSARY. MAIN THREAT WILL
BE STRONG WEST WINDS ASSOCIATED WITH THE LINE OF TSTMS. SEVERE
WINDS IN EXCESS OF 50KTS POSSIBLE WITH STRONGEST STORMS. OTHER
CONCERN IS STRONG WEST WINDS BEHIND THE LINE OF STORMS WHICH WILL
CONTINUE TO POSE A CROSSWIND PROBLEM ON N/S RUNWAYS TONIGHT.
ATTM...IT DOESNT APPEAR THE THE BLDU FROM THE WEST WILL MOVE INTO
THE AREA AS PRECIP SHOULD INHIBIT THIS. WILL CONTINUE TO MONITOR.
VFR CONDS EXPECTED ON WEDNESDAY.

91/DUNN

&&

.PREV DISCUSSION... /ISSUED 236 PM CST TUE FEB 10 2009/
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE THROUGH THE
EASTERN HALF OF THE CWA WHILE STRONG/SEVERE STORMS ARE DEVELOPING
FROM CENTRAL OKLAHOMA TO ABILENE ALONG THE DRYLINE. UPPER LEVEL
TROUGH IS NOW MOVING THROUGH COLORADO AND NEW MEXICO AND WILL PASS
ALONG JUST NORTH OF THE RED RIVER TONIGHT. CURRENT THOUGHTS
REGARDING THE SEVERE WEATHER POTENTIAL THIS AFTERNOON AND TONIGHT IS
STILL THE SAME AND REFER USERS TO CURRENT SEVERE WEATHER PRODUCTS
/I.E. AWU...MCD...SWODY1/ FOR ADDITIONAL INFORMATION.

EXPECT THE SQUALL LINE TO DEVELOP/MOVE INTO THE WESTERN COUNTIES
DURING THE EARLY EVENING HOURS. THE LINE SHOULD BE CLEARING THE I-35
CORRIDOR BY 10 PM AND THEN THROUGH THE EASTERN COUNTIES BY 3 OR 4 AM.
RAINFALL TOTALS OF A QUARTER INCH TO ONE INCH WILL BE POSSIBLE BUT
DO NOT EXPECT MUCH OF A FLASH FLOOD THREAT DUE TO THE QUICK
EASTWARD MOVEMENT OF THE LINE. A WIND ADVISORY REMAINS IN EFFECT
THROUGH NOON WEDNESDAY FOR STRONG WINDS AHEAD OF THE LINE OF
STORMS THIS AFTERNOON AND EVENING AND THEN FOR STRONG
WEST/SOUTHWEST WINDS BEHIND THE DRYLINE AND FRONT.

THE COMBINATION OF STRONG WINDS BEHIND THE FRONT AND VERY DRY AIR
WITH DEWPOINTS IN THE TEENS AND 20S WOULD SUPPORT A CRITICAL FIRE
THREAT ON WEDNESDAY BUT HOPE THAT DECENT RAINFALL TONIGHT WILL
MITIGATE FIRE THREAT. WILL NOT ISSUE ANY FIRE WEATHER STATEMENTS
OR WARNINGS AT THIS TIME.

OVERNIGHT LOWS TONIGHT WILL BE DEPENDENT ON RAIN COOLED AIR
ASSOCIATED WITH THE SQUALL LINE. HAVE GONE ON THE COOLER SIDE OF
MOS GUIDANCE FOR LOWS TONIGHT WHICH MAY END UP BEING TOO WARM.
SLIGHTLY COOLER WEATHER IS EXPECTED THE NEXT SEVEN DAYS AS A
COUPLE OF COLD FRONTS MOVE THROUGH THE REGION. SEVERAL SHORTWAVES
WILL MISS US TO THE NORTH AND CHANCE FOR RAIN STILL LOOKS SLIM
THIS WEEK...BUT MAY SEE SOME PRECIPITATION EARLY NEXT WEEK AS ONE
SHORTWAVE SWINGS ACROSS THE STATE. AFTER TONIGHT/S PACIFIC
FRONT...NEXT FRONT WILL ARRIVE FRIDAY NIGHT WITH ANOTHER FRONT ON
SUNDAY. MODELS CONTINUE TO MAKE SMALL ADJUSTMENTS IN THE EXTENDED
FORECAST AND THUS CONFIDENCE IN THE EXTENDED IS NOT TOO HIGH...BUT
MAJORITY OF MODELS ARE CLOSE IN THEIR SOLUTIONS.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  46  69  42  72  51 / 100   0   0   5   5
WACO, TX              46  73  38  74  51 /  80   0   0   5   5
PARIS, TX             47  66  38  68  44 / 100  10   0   5   5
DENTON, TX            45  69  36  73  49 / 100   0   0   5   5
MCKINNEY, TX          45  67  36  71  48 / 100   0   0   5   5
DALLAS, TX            48  71  43  73  51 / 100   0   0   5   5
TERRELL, TX           47  69  38  71  49 /  90   0   0   5   5
CORSICANA, TX         47  73  43  73  48 /  80   0   0   5   5
TEMPLE, TX            48  73  40  73  51 /  70   0   0   5   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 12 PM CST WEDNESDAY FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Feb 10, 6:04 PM CST, 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
604 PM CST TUE FEB 10 2009

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
604 PM CST TUE FEB 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
THERE IS A GOOD CHANCE FOR SEVERE THUNDERSTORMS ACROSS ALL OF
NORTH TEXAS AS A STRONG SQUALL MOVES THROUGH THE REGION. THE
SEVERE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

THE SQUALL LINE WILL LIKELY REACH THE I-35 CORRIDOR BETWEEN 8
AND 9 PM...THEN EXIT THE FAR EASTERN COUNTIES BY 3 AM.

A WIND ADVISORY IS IN EFFECT TONIGHT FOR STRONG SOUTH WINDS AHEAD
OF THE SQUALL LINE..THEN FOR STRONG WEST WINDS BEHIND IT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A WIND ADVISORY WILL BE IN EFFECT THROUGH NOON WEDNESDAY FOR
STRONG WEST WINDS.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS NEXT MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Feb 10, 5:10 PM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
510 PM CST TUE FEB 10 2009

TXZ101-102345-
JACK TX-
510 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN JACK COUNTY

AT 510 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF GRAHAM...MOVING NORTHEAST
AT 35 MPH. A SECOND STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
ANTELOPE IN THE FAR NORTHWEST PART OF JACK COUNTY. THIS STORM WAS
ALSO MOVING NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE POSTOAK AND ANTELOPE.

HALF INCH DIAMETER HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED
FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3347 9798 3344 9798 3315 9839 3320 9843
      3324 9841 3339 9842 3348 9833
TIME...MOT...LOC 2310Z 219DEG 32KT 3325 9840
Special weather statement, Feb 10, 5:23 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
523 PM CST TUE FEB 10 2009

TXZ100-110000-
YOUNG TX-
523 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN YOUNG COUNTY

AT 523 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST
OF SEYMOUR TO 11 MILES SOUTHWEST OF THROCKMORTON...MOVING EAST AT 20
MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE OLNEY.

HALF INCH DIAMETER HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED
FROM THESE STORMS.

IF THIS LINE OF STORMS INTENSIFIES...A SEVERE WEATHER WARNING MAY BE
NEEDED FOR PARTS OF WESTERN YOUNG COUNTY BY 545 PM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3340 9896 3340 9868 3296 9869 3296 9895
      3296 9896
TIME...MOT...LOC 2323Z 264DEG 17KT 3349 9902 3306 9928
Special weather statement, Feb 10, 5:51 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 PM CST TUE FEB 10 2009

TXZ091-110015-
MONTAGUE TX-
551 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN MONTAGUE COUNTY

AT 551 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES WEST OF BOWIE...MOVING NORTHEAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE NOCONA AND STONEBURG.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3382 9764 3350 9798 3351 9799 3390 9798
      3386 9786 3392 9777
TIME...MOT...LOC 2351Z 221DEG 37KT 3358 9807
Special weather statement, Feb 10, 5:53 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CST TUE FEB 10 2009

TXZ101-110030-
JACK TX-
553 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN JACK COUNTY

AT 553 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF MINERAL WELLS...MOVING
NORTH AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE JACKSBORO.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3331 9834 3329 9799 3300 9803 3301 9840
TIME...MOT...LOC 2353Z 200DEG 32KT 3302 9828

82/JLD
Special weather statement, Feb 10, 5:55 PM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CST TUE FEB 10 2009

TXZ100-115-110030-
YOUNG TX-STEPHENS TX-
555 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL STEPHENS COUNTY
  SOUTHERN YOUNG COUNTY

AT 555 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF BRECKENRIDGE...MOVING NORTHEAST
AT 50 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GRAHAM AND CRYSTAL FALLS.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM.

LAT...LON 3297 9898 3297 9896 3299 9896 3324 9884
      3310 9848 3277 9891 3286 9903
TIME...MOT...LOC 2354Z 218DEG 44KT 3289 9891

25
Special weather statement, Feb 10, 6:15 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
615 PM CST TUE FEB 10 2009

TXZ129-110045-
EASTLAND TX-
615 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTLAND COUNTY

AT 615 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF CISCO...MOVING NORTHEAST AT 60
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CISCO...EASTLAND AND RANGER.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST TUESDAY EVENING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3252 9900 3251 9896 3251 9848 3218 9901
      3228 9913 3235 9912
TIME...MOT...LOC 0015Z 219DEG 51KT 3232 9900

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 6:04 PM CSTSevere Thunderstorm WarningFWDMontague41 min
Feb 10, 6:15 PM CSTSpecial Weather StatementFWDEastland30 min
Feb 10, 6:32 PM CSTSpecial Weather StatementFWDJack28 min
Feb 10, 6:36 PM CSTSevere Thunderstorm WarningFWDJack, Montague, Wise39 min
Feb 10, 6:38 PM CSTSevere Thunderstorm WarningFWDJack, Young22 min
Feb 10, 6:55 PM CSTSpecial Weather StatementFWDEastland35 min
Feb 10, 7:00 PM CSTSevere Thunderstorm WarningFWDJack30 min
Feb 10, 7:05 PM CSTSevere Thunderstorm WarningFWDPalo Pinto55 min
Feb 10, 7:07 PM CSTSpecial Weather StatementFWDStephens, Young23 min
Feb 10, 7:08 PM CSTSevere Thunderstorm WarningFWDComanche24 min
Feb 10, 7:13 PM CSTTornado WarningFWDMontague47 min
Feb 10, 7:23 PM CSTSevere Thunderstorm WarningFWDErath67 min
Feb 10, 7:25 PM CSTSevere Thunderstorm WarningFWDJack, Montague, Wise20 min
Feb 10, 7:27 PM CSTSevere Thunderstorm WarningFWDJack18 min
Feb 10, 7:34 PM CSTSevere Thunderstorm WarningFWDEastland, Stephens26 min
Feb 10, 7:37 PM CSTTornado WarningFWDMontague23 min
Feb 10, 7:40 PM CSTSevere Thunderstorm WarningFWDComanche, Hamilton, Mills65 min
Feb 10, 7:41 PM CSTSevere Thunderstorm WarningFWDParker64 min
Feb 10, 7:44 PM CSTSevere Thunderstorm WarningFWDWise61 min
Feb 10, 7:47 PM CSTSevere Thunderstorm WarningFWDJack, Montague, Wise43 min
Feb 10, 7:53 PM CSTSevere Thunderstorm WarningFWDCooke, Montague52 min
Feb 10, 8:02 PM CSTSevere Thunderstorm WarningFWDHood58 min
Feb 10, 8:08 PM CSTSevere Thunderstorm WarningFWDBosque, Coryell, Erath, Hamilton, Lampasas67 min
Feb 10, 8:13 PM CSTSevere Thunderstorm WarningFWDDenton, Parker, Tarrant, Wise62 min
Feb 10, 8:19 PM CSTTornado WarningFWDHamilton26 min
Feb 10, 8:26 PM CSTSevere Thunderstorm WarningFWDParker, Tarrant34 min
Feb 10, 8:29 PM CSTSevere Thunderstorm WarningFWDCooke46 min
Feb 10, 8:37 PM CSTSevere Thunderstorm WarningFWDJohnson, Somervell53 min
Feb 10, 8:40 PM CSTSevere Thunderstorm WarningFWDBosque, Hill47 min
Feb 10, 8:54 PM CSTSevere Thunderstorm WarningFWDCooke, Grayson51 min
Feb 10, 8:58 PM CSTSevere Thunderstorm WarningFWDDallas, Tarrant62 min
Feb 10, 9:01 PM CSTSevere Thunderstorm WarningFWDBell, McLennan59 min
Feb 10, 9:01 PM CSTSevere Thunderstorm WarningFWDCollin, Denton59 min
Feb 10, 9:10 PM CSTTornado WarningFWDTarrant20 min
Feb 10, 9:17 PM CSTTornado WarningFWDHill28 min
Feb 10, 9:30 PM CSTTornado WarningFWDCollin, Denton16 min
Feb 10, 9:33 PM CSTSevere Thunderstorm WarningFWDEllis, Hill, Navarro57 min
Feb 10, 9:39 PM CSTSevere Thunderstorm WarningFWDFalls66 min
Feb 10, 9:47 PM CSTSevere Thunderstorm WarningFWDLimestone58 min
Feb 10, 9:51 PM CSTSevere Thunderstorm WarningFWDMilam54 min
Feb 10, 9:55 PM CSTSevere Thunderstorm WarningFWDCollin, Dallas, Hunt, Kaufman, Rockwall65 min
Feb 10, 10:03 PM CSTTornado WarningFWDCollin16 min
Feb 10, 10:06 PM CSTTornado WarningFWDFreestone, Limestone24 min
Feb 10, 10:18 PM CSTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Navarro57 min
Feb 10, 10:28 PM CSTTornado WarningFWDAnderson, Freestone32 min
Feb 10, 10:33 PM CSTSpecial Weather StatementFWDRobertson27 min
Feb 10, 10:40 PM CSTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Kaufman, Rains, Van Zandt65 min
Feb 10, 10:50 PM CSTSevere Thunderstorm WarningFWDLeon, Robertson49 min
Feb 10, 10:52 PM CSTSevere Thunderstorm WarningFWDAnderson, Freestone, Henderson, Leon53 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.